# SDR UPS98528291

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Engine: Pw2040
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Part number: 6226540111
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A DURING CRUISE, NUMEROUS WARNING, CAUTION AND STATUS MESSAGES APPEARED.  INCLUDED WERE APU FIRE, ENGINE FIRE AND CARGO FIRE.  THE MASTER CAUTION LIGHT ILLUMINATED, BUT NO FIRE WARNING BELLS.  REPLACED LEFT EICAS COMPUTER AND TESTED PER MM 31-41-02 AND 31-41-00.
